MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS MALE-FEMALE MIDSECTION; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS MALE-FEMALE MIDSECTION; PROSTHESIS, KNEE
Model Number 25001060E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sudden Cardiac Death (2510)
Date of Event 11/16/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
This medical device report (mdr) was initiated as part of a retrospective assessment of complaints under onkos surgical capa (b)(4).As part of this assessment, onkos surgical re-evaluated all complaints received to ensure mdrs were filed when required.The results of this retrospective assessment prompted onkos surgical to file this report.This report is for one of eight devices involved in this event, please refer to report 3013450937-2018-00036, 3013450937-2018-00037, 3013450937-2018-00038, 3013450937-2018-00040, 3013450937-2018-00041, 3013450937-2018-00042, and 3013450937-2018-00043 for the others.The device history records and sterilization batch release records were reviewed and indicated that the components involved met specification.It was determined that the adverse event was not related to the manufacture of the implants or a non-conformance and this complaint has been closed.Should additional information be obtained, the complaint will be re-opened, and this report will be supplemented.
 
Event or Problem Description
Patient went into cardiac arrest, during a revision surgery, and was unable to be resuscitated.The revision surgery was performed to remove unknown components due to a comminuted supracondylar fracture on their distal femur and place an eleos distal femur limb salvage system.

Brand Name
ELEOS MALE-FEMALE MIDSECTION
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key7839699
Report Number3013450937-2018-00039
Device Sequence Number1808432
Product Code KRO
UDI-Device IdentifierB27825001060E0
UDI-PublicB27825001060E0
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/08/2025
Device Model Number25001060E
Device Catalogue Number25001060E
Device Lot Number1701662
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2017
Initial Report FDA Received Date08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age78 YR